MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035422060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system, there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was noted to be kinked/bent, the coil delivery wire was noted to be broken/fractured, and the main coil was noted to be kinked/bent and stretched.A functional test could not be performed due to damage.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported main coil failed/unable to detach could not be confirmed; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on damage noted to the device during the analysis.The device was returned for analysis, the delivery wire was noted to be kinked/bent and broken/fractured.The main coil was noted to be kinked/bent and stretched.The coil could not be detached during analysis due to damage noted to the returned device.It is probable that the main coil was damaged during the clinical procedure.An assignable cause of procedural factors will be assigned to the reported defect ¿main coil failed/unable to detach¿ and to the analyzed ¿main coil kinked/bent¿, ¿main coil stretched¿, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the device performance was limited.The analyzed defects ¿coil delivery wire kinked/bent¿ and ¿coil delivery wire broken/fractured during use¿ will be assigned handling damage as these defects appear to be associated with handling of the product or portion of the product during the procedure, a probable cause of handling damage was assigned.
 
Event or Problem Description
It was reported that during procedure the coil (subject device) could not detach.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.Analysis of the returned device found the coil delivery wire broken/fractured.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
TARGET 360 ULTRA 2MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key14520034
Report Number3008881809-2022-00251
Device Sequence Number6635166
Product Code HCG
UDI-Device Identifier07613252239345
UDI-Public07613252239345
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2024
Device Model NumberM0035422060
Device Catalogue NumberM0035422060
Device Lot Number23011281
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2022
Initial Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INZONE DETACHMENT SYSTEM (STRYKER); SL-10 CATHETER (STRYKER)
Patient Age55 YR
Patient SexMale
Patient Weight86 KG
Patient RaceAsian